| Catalog Number |
94640DB |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
07/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported a patient was injected in the cheek with "juvéderm®¿voluma¿ xc", patient presented immediate discoloration, which looked like a bruise, but also looked like an occlusion.The discoloration was "flooded with hylenex" and "just looked like a bruise afterwards".It is unknown if the event is ongoing.
Additional Manufacturer Narrative
This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.